# SDR SIMA201001802

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 13,357 hours, 11,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 902081
- Part serial: 30332
- Condition: Malfunctioned
- Location: Fire Control
- Part time: 13,357 hours, 11,868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW FOR FLIGHT 4133, NOTIFIED MOC WHEN ON THE GATE IN MIA THAT DURING FLIGHT THEY RECEIVED AN INTERMITTENT E2 FIRE DETECT FAIL MESSAGE ON EICAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 FIRE CONTROL MODULE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
